# SDR SWAA2025122235042

- Difficulty date: November 13, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN BTW BS 967 AND BS 986.5 AND BTW STR 26L AND STR 27L LOWER FUSELAGE.   FAULT RESOLVED ON OTHER FAULT SEE TTG8Q018UWBN.
